# SDR SWAA2024052287346

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 66,196 hours, 39,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHT INOP<[01] PERFORMED OP/C OF EMERGENCY LIGHT SYSTEM OP/C IS GOOD REF B737 AMM 33-51-00
